Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child has severe cough. Nebulised with levolin and asthalin. Should I continue this?

my daughter is 4 yrs old and has been severely coughing since yesterday afternoon..
I have nebulisedher with levolin today morning and afternoon. The cough has again gone up in the evening.
Nebulised her with levolin and asthalin mix. Suddenly cough intensity became very high....wihin an hours time have nebulised her again with budecort and asthalin. The cough frequency has reduced. but she is till coughing every 5-10 mins.......Shall I repeat the budecort + asthalin after 3 hrs again.......pls advice
Asked On : Mon, 1 Apr 2013
Answers:  2 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Is your daughter a diagnosed case of bronchial asthma?

Cough in children could be because of various causes. It could be because of infection, bronchial asthma, tuberculosis, foreign body aspiration etc.

Does she have any fever?
How long is your kid suffering from cough?
Is there any seasonal variation of the cough?
Is there any family history of bronchial asthma or other allergies?

Does you kid have any other allergies like skin or eye allergy?
Is there any history of contact with a case of tuberculosis?

Please reply in detail so that we can help you better.

Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Cough is a symptom - not a disease...
The child must be seen by a doctor for proper diagnosis - which is essential for proper treatment...You are presuming as Asthma and treating by yourself!?

Levolin and asthalin are the same! The dose and frequency should be explained by the child specialist - they may be given 'back to back' at times...
Steroids are generally given twice -
There are other drugs too
See the Pulmonologist or Paediatrician...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 1 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor